# SDR SWIA201023759

- Difficulty date: March 1, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 20,584 hours, 17,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT EMERGENCY CEILING LIGHT INOP.  (FLT 6018)  RELAMPED EMERGENCY LIGHT.
